| Model Number |
620RG25 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Dyspnea (1816); Mitral Regurgitation (1964); Mitral Valve Stenosis (1965)
| Date of Event |
07/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 10 years and 6 months post implant of this 25mm annuloplasty ring implanted in the mitral position, the patient presented with new york heart association (nyha) class iii symptoms (dyspnea and exercise intolerance) as well as lower extremity swelling and difficult to control pre-existing atrial fibrillation (afib).Transesophageal echocardiogram (tee) revealed mitral regurgitation and moderate stenosis.The patient subsequently underwent right and left heart catheterization at an unknown time post implant.Ultimately, 10 years and 7 months post implant of the annuloplasty ring, it was explanted and replaced with a 27mm bioprosthetic valve.During placement of the mitral valve, the native anterior leaflet was bisected and brought to the 4 and 8 o'clock position.The entire posterior leaflet and valvular structures were retained.No additional adverse patient effects were reported. additional information was received that immediately after implant of this 26mm tricuspid annuloplasty ring, tee confirmed moderate regurgitation.No interventions or adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.